# SDR 9711146614

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE, THE NR 1 ENGINE FUEL FLOW INCREASED TO 15,000 LBS PER HOUR.  EGT WENT INTO THE RED FOR 15 SECONDS.  POWER LEVER WAS RETARDED TO IDLE WITH NO AFFECT FOR 5 SECONDS.  FUEL HEAT WAS APPLIED AND THE ENGINE WAS SHUT DOWN.  MAINTENANCE PERFORMED AN OVERTEMP INSPECTION PER MM 71-00-00 AND AN OVERSPEED INSPECTION PER MM 72-00-00, NO DEFECTS WERE NOTED.  NUMEROUS PARTS WERE CHANGED AND SUBSEQUENT ENGINE RUN WAS NORMAL.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
